[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.158.92.239. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
July 1982

Serious Adverse Reactions Associated With Sulindac

Author Affiliations

From the Division of Clinical-Hospital Pharmacy, College of Pharmacy (Dr Park), and the Departments of Medicine (Drs Spector, Headstream, and Goldberg) and Pharmacology (Drs Spector and Goldberg), College of Medicine, University of Iowa, Iowa City.

Arch Intern Med. 1982;142(7):1292-1294. doi:10.1001/archinte.1982.00340200050013
Abstract

• Sulindac is a nonsteroidal anti-inflammatory agent that has been associated with serious adverse reactions. We saw four patients with reactions associated with sulindac. Our patients, one of whom died, had high temperatures and involvement of one or more organs, including the skin, liver, CNS, lymph nodes, bone marrow, and lungs. Eight similar previously reported cases also are summarized. In view of these cases of sulindac-induced toxicity, six of which were proved unequivocally by drug rechallenge, we suggest that physicians be cautious in prescribing this agent.

(Arch Intern Med 1982;142:1292-1294)

×